so on nov. 25 i took a take action pill which is a generic plan B. i took it because me & my boyfriend had raw sex twice and it freaked me out so i took a pill just in case. when we had raw sex it was right when my period was ending/ended. 5 days AFTER i took the pill i started spotting brown & then ended up getting another full on period with cramps , for about 6 days. a week after i had ended mine. i also had raw sex ONCE more after i took the pill.. my original projected period was supposed to come around december 15 and i am now almost a week late. could i be pregnant ? or was when i bled a few days after i took the pill my next period ? or could i actually be pregnant because i had raw sex again ? someone please help me i need answers. i think the pill could have just messed up my cycle but im scared because i had raw sex after that. someone help.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.